Chest pain from mirapex...Anyone else have this side affect?

Discussion in 'Fibromyalgia Main Forum' started by wish_to_be_healthy, Jan 7, 2007.

  1. wish_to_be_healthy

    wish_to_be_healthy New Member

    I have been on it for 3 weeks...now I am having chest pain, along with dizzines and nausea, weekness.

    I have been taking my Mirapex dose during the morning, because it kept me up at night...I called my Rheumy after that fist night, who basically said that "Your dose is so small, .125mg, that it was the same as a homeopathic dose, and that it was all in my head"..."that the theraputic dose is 8 TIMES what I'm taking"

    Well yes, IT IS all in my head...my neurotransmitters are out of whack!

    And I'm not the first person with CFS/FM to be Hyper sensitive to drugs...or to have horrible paradoxacal effects!

    I know he's not wanting to deal with my case anymore...It seems to me he'd rather just stick me back on 2 Vicodin a day, and see him once a year...

    It feels like HE thinks because he's trained at the MAYO CLINIC that he's not respecting the fact I know what is going on with my body the best! That I must be just a hystrionic, mental case...Well, I know that there are many of you out there who have had similar expeirences...I've talked to Carla NL about this...about how it's important to note how you feel everytime you add something new.

    Time for a new Doc...who wants to stay with a complicated case and SEE it as a challenge! Not a Doc who doesn't want to work with a difficult case...

    (I'm set to work with a Women's health Doc at the U of MN, who also treats Fibro...I see her on Jan 30th...)

    Not like I haven't had to deal with this for 20+ YEARS, myself...but I can't fire or sack my own body...We all have to work with what we have...we don;t have the luxury of walking away when it gets tough.

    Sorry for the rant...I'm trying to do the proactive thing, instead of the status quo.

    Suz
    [This Message was Edited on 01/07/2007]
  2. wish_to_be_healthy

    wish_to_be_healthy New Member

  3. shar6710

    shar6710 New Member

    I saw your comment on the other thread and you can check my reply there for my experiences which have been good so far.

    I have had chest pain, along with dizziness and nausea, weakness off and on since I first became ill with CFS. Could it be possible that it isn't related to the Mirapex?

    Of course if you aren't benefiting at all you should discuss with your Dr about going off. If your symptoms go away you could be fairly certain it was the drug I would think.
  4. wish_to_be_healthy

    wish_to_be_healthy New Member

    It really feels like it is connected to the drug...It is more pronounced and acute...But I agree with you, that I have had perios of weekness, dizziness and lots of Nausea with this disease!

    Thanks for the post : )

    Suzanne
  5. Catseye

    Catseye Member

    Just wanted to clarity the pain part. I used to have what I called chest pain for 3 years after I first got sick. It would get worse on any med and it was more like a deep-seated, exhaustion-like feeling centered in my chest that was severely disabling. At first, I was thinking it was my heart but I know now it was a mixture of mitochondrial "starvation" and liver being overwhelmed with something. I just called it pain at first but pain pills make it worse. When it's mild, it feels like my chest is "tired".

    Is this what you mean?

    karen
  6. wish_to_be_healthy

    wish_to_be_healthy New Member

    Karen,

    It was definitely a different pain from the heart flutters I've had, and the sharper pain under my strenum that the docsthought could be Pericaritis...This came up within 15-20 miutes after taking Mirapex...

    I am going to just go off for a few days (I was only on .125mg) and then give it a test run again, to see if I get chest pain with it again...

    So far today, I haven't had any chest pain...and I didn't take it this morning.

    This disease is so frustrating...

    One day at a time...

    Suz
    [This Message was Edited on 01/08/2007]
  7. stillfighting

    stillfighting New Member

    Suz,

    I had some initial sleep problems taking Mirapex at night, but after several days I was actually sleeping better. Sometimes you just have to give a new med time to kick in and do what it's going to do.

    Have you had your chest pains checked out? I get surface pains in the chest area all the time due to FMS, but would call 911 if it felt deeper. Even if you have FMS, it doesn't mean you can't develop heart problems too--best to get it checked out!

    Hugs,
    Hilary